# SDR DALA2021020300651

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION FRAME 33 FRAME 34 INTERNAL SKIN AND STR 39L TO STR 42L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589357-14 REV.0 AND ER/A 589357-14 REV.ORIGINAL. (1720968)
